# SDR 2002FA0000709

- Difficulty date: April 10, 2002
- Submitted: June 10, 2002
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 23071896
- Part serial: NN123209
- Condition: Rough
- Location: Gear Teeth
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON RECEIVING AND INSPECTION, ROUGH EDGES OF RADIUS OF GEAR TEETH AFT SIDE.
